×

Formes différentielles et suites spectrales. (French) Zbl 0381.55008


MSC:

55T99 Spectral sequences in algebraic topology
55T10 Serre spectral sequences
18G30 Simplicial sets; simplicial objects in a category (MSC2010)
55T20 Eilenberg-Moore spectral sequences
58A99 General theory of differentiable manifolds
PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] [1] and , On PL De Rham theory and rational homotopy type, Memoirs of the AMS, Vol. 8, No 179. · Zbl 0338.55008
[2] [2] , Zur Spectralsequenz von Faserungen, Inventiones Math., 3 (1967), 172-178. · Zbl 0147.23401
[3] [3] and , Homology and fibrations, Comm. Math. Helv., 40 (1966), 199-236. · Zbl 0148.43203
[4] [4] and , Calculus of Fractions and homotopy theory, Springer-Verlag (1967). · Zbl 0186.56802
[5] [5] , Théorie des faisceaux, Hermann (1964).
[6] [7] , Arkiv för Math., 3 (1958), 555-568. · Zbl 0131.11903
[7] [7] , Sur la cohomologie de l’algèbre de Lie des champs de vecteurs, Ann. Scient. de l’ENS, 4e Série, t. 9 (1976), 503-532. · Zbl 0342.57014
[8] [8] , Lectures on minimal models, Publications internes de l’UER de mathématiques pure et appliquées de Lille I, No 111 (1977).
[9] [9] , Semisimpliziale algebraische Topologie, Springer-Verlag (1968). · Zbl 0188.28301
[10] [10] , Homology, Springer-Verlag (1975). · Zbl 0133.26502
[11] [8] ,
[12] [7] and ,
[13] [13] , Homologie singulière des espaces fibrés, Annals of Math., 54 (1951), 425-505. · Zbl 0045.26003
[14] [14] , Homological algebra and the Eilenberg-Moore spectral Sequence, Trans. of the AMS, vol. 129 (1967), 58-93. · Zbl 0177.51402
[15] [15] , Homology with local coefficients, Annals of Math., 44 (1945), 610-627. · Zbl 0061.40901
[16] [16] , Infinitesimal Computation in Topology, IHES Publications mathématiques, No 47 (1977), 269-331. · Zbl 0374.57002
[17] [17] and , The homology theory of the closed geodesic problem, J. Differential Geometry, 11 (1976), 633-644. · Zbl 0361.53058
[18] [18] , Theory of I*-functor in algebraic topology, Scientia Sinica, Vol. XVIII, No 4 (1975), 464-482. · Zbl 0336.55019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.